# SDR EIS2006033

- Difficulty date: March 12, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 82,292 hours, 14,505 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, NR 1 ENGINE NACELLE ANTI-ICE VALVE OPEN LIGHT WOULD NOT ILLUMINATE.  REPLACE ANTI-ICE VALVE PER MM30-21-05, OPS CHK GOOD.
